| Catalog Number |
504575 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: the end connector on the ett becomes separated from the ett tube itself when attached to a vent circuit.This does not happen immediately but noticed it occurs when the tube is warm and moist.The end user then removes the original connector and replaces with a 1/2 size larger ett new connector which seems to alleviate the connection separation.The issue was identified during use on patient but there was no reported patient harm or consequence.Associated complaints 8040412-2024-00026, 8040412-2024-00061, 8040412-2024-00062, 8040412-2024-00063, 8040412-2024-00064, 8040412-2024-00065, 8040412-2024-00066, 8040412-2024-00067, 8040412-2024-00068 and 8040412-2024-00069.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for investigation.The manufacturer reported "no sample was returned; thus, further investigation cannot be conducted.Without any sample, it is difficult to determine the root cause of this issue, thus this complaint could not be confirmed." teleflex will continue to monitor and trend on complaints of this nature.
Event or Problem Description
It was reported that: the end connector on the ett becomes separated from the ett tube itself when attached to a vent circuit.This does not happen immediately but noticed it occurs when the tube is warm and moist.The end user then removes the original connector and replaces with a 1/2 size larger ett new connector which seems to alleviate the connection separation.The issue was identified during use on patient but there was no reported patient harm or consequence.Associated complaints 8040412-2024-00026, 8040412-2024-00061, 8040412-2024-00062, 8040412-2024-00063, 8040412-2024-00064, 8040412-2024-00065, 8040412-2024-00066, 8040412-2024-00068 and 8040412-2024-00069.